# SDR ASAA0080266

- Difficulty date: May 11, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 3
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PDX - FLT 100 - CREW REPORTED EMERGENCY EXIT FLOOR TRACK LIGHTS IN FIRST CLASS INOPERATIVE.  REPAIRED WIRING AT ROW 3 AND LIGHTS OPERATED NORMALLY.  (M)
